# SDR SWAA117413

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 66,377 hours, 63,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Part number: RER60F10R0R
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT COCKPIT DOME LIGHT RESISTOR R340 BROKEN LEADS.  REMOVED AND REPLACED RESISTOR PER MM.
